×

zbMATH — the first resource for mathematics

Supplements for the identity component in locally compact groups. (English) Zbl 0185.07104

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A.: Sous-groupes commutatifs et torsion des groupes de Lie compacts connexes. Tôhoku Math. J.13, 216-240 (1961). · Zbl 0109.26101 · doi:10.2748/tmj/1178244298
[2] Chevalley, C.: Theory of Lie groups. Princeton University Press 1946. · Zbl 0063.00842
[3] Helgason, S.: Differential geometry and symmetric spaces. New York: Academic Press 1962. · Zbl 0111.18101
[4] Hofmann, K. H.: Einführung in die Theorie der Lie-Gruppen, Teil 1-2. Vorl. Univ. Tübingen 1962-1963.
[5] ?: Zerfällung topologischer Gruppen. Math. Z.84, 16-37 (1964). · Zbl 0122.03806 · doi:10.1007/BF01112206
[6] Hofmann, K. H., andP. S. Mostert: Splitting in topological groups. Mem. Amer Math. Soc.43, 75 pp. (1963). · Zbl 0163.02705
[7] Hochschild, G.: The structure of Lie groups. San Francisco: Holden-Day Inc. 1965. · Zbl 0131.02702
[8] Iwasawa, K.: On some types of topological groups. Ann. of Math.50, 507-558 (1949). · Zbl 0034.01803 · doi:10.2307/1969548
[9] Jacobson, N.: Lie algebras. New York: Interscience Publ. 1962. · Zbl 0121.27504
[10] Séminaire, S. Lie: Theorie des algèbres de Lie et topologie des groupes de Lie. Ecole norm. Sup. 1954-1955.
[11] Montgomery, D., andL. Zippin: Topological transformation groups. New York: Interscience Publ. 1955. · Zbl 0068.01904
[12] Mostow, G. D.: A new proof of aE. Cartan’s theorem on the topology of semisimple groups. Bull. Amer. Math. Soc.55, 969-980 (1949). · Zbl 0037.01401 · doi:10.1090/S0002-9904-1949-09325-4
[13] ? On covariant fibring of Klein spaces. Amer. J. Math.77, 247-277 (1955). · Zbl 0067.16003 · doi:10.2307/2372530
[14] Murakami, S.: On the automorphisms of a real semisimple Lie algebra. J. Math. Soc. Japan4, 103-133 (1953). · Zbl 0047.03501 · doi:10.2969/jmsj/00420103
[15] ?: Supplements and corrections. J. Math. Soc. Japan5, 105-112 (1953). · Zbl 0050.26204 · doi:10.2969/jmsj/00510105
[16] Pontrjagin, L.: Topologische Gruppen, Teil 1-2. Leipzig: Teubner 1957.
[17] Siebenthal, J. de: Sur les sous-groupes fermés connexes d’un groupe de Lie clos. Comm. Math. Helv.25, 210-256 (1951). · Zbl 0044.01702 · doi:10.1007/BF02566456
[18] ?: Sur les groupes de Lie compacts non connexes. Comm. Math. Helv.31, 41-89 (1956). · Zbl 0075.01602 · doi:10.1007/BF02564352
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.